REAL

Items where Author is "Zhang, Hai-E"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Zhang, Hai-E and Sun, Jian-Ping (2012) Existence and iteration of monotone positive solutions for third-order nonlocal BVPs involving integral conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (18). pp. 1-9. ISSN 1417-3875

This list was generated on Fri Mar 28 13:45:10 2025 CET.